# SDR FDEA200902260744

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE FOUND CORRODED HINGE FITTING.  COMPLIED WITH EA 1-5750-128595.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
